American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60G17) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 56 found      Go to page: 1 2

[1] D. V. Zatula and Yu. V. Kozachenko. Lipschitz conditions for stochastic processes in the Banach spaces $\mathbb{F}_\psi(\Omega)$ of random variables. Theor. Probability and Math. Statist. 91 (2015) 43-60.
Abstract, references, and article information   
View Article: PDF

[2] Nikola Sandrić. Long-time behavior for a class of Feller processes. Trans. Amer. Math. Soc. 368 (2016) 1871-1910.
Abstract, references, and article information   
View Article: PDF

[3] Marcin Magdziarz and René L. Schilling. Asymptotic properties of Brownian motion delayed by inverse subordinators. Proc. Amer. Math. Soc. 143 (2015) 4485-4501.
Abstract, references, and article information   
View Article: PDF

[4] Yu. V. Kozachenko and O. E. Kamenshchikova. An approximation of stochastic processes belonging to the Orlicz space in the norm of the space $C[0,\infty)$. Theor. Probability and Math. Statist. 88 (2014) 123-138.
Abstract, references, and article information   
View Article: PDF

[5] Gerd Jensen, Christian Pommerenke and Jorge M. Ramírez. On the path properties of a lacunary power series. Proc. Amer. Math. Soc. 142 (2014) 1591-1606.
Abstract, references, and article information   
View Article: PDF

[6] Ming Yang. Capacity, energy and potential theory for random fields. Trans. Amer. Math. Soc. 366 (2014) 3821-3863.
Abstract, references, and article information   
View Article: PDF

[7] Liang Zhang. Packing dimension of images of additive L\'evy processes. Trans. Amer. Math. Soc. 366 (2014) 2719-2736.
Abstract, references, and article information   
View Article: PDF

[8] Ian Pierce and David Skoug. Comparing the distribution of various suprema on two-parameter Wiener space. Proc. Amer. Math. Soc. 141 (2013) 2149-2152.
Abstract, references, and article information   
View Article: PDF

[9] Georgiy Shevchenko. Local properties of a multifractional stable field. Theor. Probability and Math. Statist. 85 (2012) 159-168.
Abstract, references, and article information   
View Article: PDF

[10] Mark M. Meerschaert, Wensheng Wang and Yimin Xiao. Fernique-type inequalities and moduli of continuity for anisotropic Gaussian random fields. Trans. Amer. Math. Soc. 365 (2013) 1081-1107.
Abstract, references, and article information   
View Article: PDF

[11] Yonghong Liu and Yuhui Li. Quasi sure local convergence rate of a Brownian motion in the H\"{o}lder norm. Proc. Amer. Math. Soc. 140 (2012) 715-730.
Abstract, references, and article information   
View Article: PDF

[12] Yuriĭ Kozachenko, Tommi Sottinen and Ol’ga Vasylyk. Lipschitz conditions for $\operatorname{Sub}_\varphi(\Omega)$-processes and applications to weakly self-similar processes with stationary increments. Theor. Probability and Math. Statist. 82 (2011) 57-73. MR 2790484.
Abstract, references, and article information   
View Article: PDF

[13] Jorge M. Ramirez. Multi-skewed Brownian motion and diffusion in layered media. Proc. Amer. Math. Soc. 139 (2011) 3739-3752. MR 2813404.
Abstract, references, and article information   
View Article: PDF

[14] Venkat Anantharam and Takis Konstantopoulos. Integral representation of Skorokhod reflection. Proc. Amer. Math. Soc. 139 (2011) 2227-2237. MR 2775400.
Abstract, references, and article information   
View Article: PDF

[15] Yu. V. Kozachenko and K. I. Veresh. The heat equation with random initial conditions from Orlicz spaces. Theor. Probability and Math. Statist. 80 (2010) 71-84. MR 2541953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] K. V. Ral’chenko and G. M. Shevchenko. Path properties of multifractal Brownian motion. Theor. Probability and Math. Statist. 80 (2010) 119-130. MR 2541957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] V. V. Buldygin and E. D. Pechuk. Inequalities for the distributions of functionals of sub-Gaussian vectors. Theor. Probability and Math. Statist. 80 (2010) 25-36. MR 2541949.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Yu. V. Kozachenko and O. E. Kamenshchikova. Approximation of $\operatorname {SSub}_{\varphi }(\Omega )$ stochastic processes in the space $L_{p}(\mathbb {T})$. Theor. Probability and Math. Statist. 79 (2009) 83-88. MR 2494537.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Julien Dubédat. SLE and the free field: Partition functions and couplings. J. Amer. Math. Soc. 22 (2009) 995-1054. MR 2525778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Davar Khoshnevisan and Yimin Xiao. Packing dimension of the range of a Lévy process. Proc. Amer. Math. Soc. 136 (2008) 2597-2607. MR 2390532.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Joan R. Lind. Hölder regularity of the SLE trace. Trans. Amer. Math. Soc. 360 (2008) 3557-3578. MR 2386236.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Davar Khoshnevisan and Yimin Xiao. Images of the Brownian sheet. Trans. Amer. Math. Soc. 359 (2007) 3125-3151. MR 2299449.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Yu. V. Kozachenko and T. V. Fedoryanich. Estimates for the distribution of the supremum of square-Gaussian stochastic processes defined on noncompact sets. Theor. Probability and Math. Statist. 73 (2006) 81-97. MR 2213843.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] V. V. Buldygin, O. I. Klesov and J. G. Steinebach. PRV property of functions and the asymptotic behaviour of solutions of stochastic differential equations. Theor. Probability and Math. Statist. 72 (2006) 11-25. MR 2168132.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Yu. V. Kozachenko and T. V. Fedoryanych. A criterion for testing hypotheses about the covariance function of a Gaussian stationary process. Theor. Probability and Math. Statist. 69 (2004) 85-94.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Robert C. Dalang and T. Mountford. Non-independence of excursions of the Brownian sheet and of additive Brownian motion. Trans. Amer. Math. Soc. 355 (2003) 967-985. MR 1938741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Richard F. Bass and Krzysztof Burdzy. Cutting Brownian paths. Memoirs of the AMS 137 (1999) MR 1470913.
Book volume table of contents   

[28] F. Martinez and A. R. Villena. A note on the path holomorphy of random functions holomorphic in mean. Proc. Amer. Math. Soc. 125 (1997) 1751-1754. MR 1376999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Yimin Xiao. Packing measure of the sample paths of fractional Brownian motion. Trans. Amer. Math. Soc. 348 (1996) 3193-3213. MR 1370655.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Paul C. Shields. The Ergodic Theory of Discrete Sample Paths. Graduate Studies in Mathematics 13 (1996) MR MR1400225.
Book volume table of contents   


Results: 1 to 30 of 56 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia